Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ColdWar_Kid

Roaccutane Question!

Recommended Posts

Hey, i'm in my third month month of my second course of roaccutane and have developed white spots on my lips, they are not sore and are actually on my lips, I know it's not a cold sore, but i'm pretty worried about them...are they a side effect of the roaccutane or something more sinister?

thanks for any help

Share this post


Link to post
Share on other sites

Just thought I'd throw this out there... are you using anything new on your lips that could be causing this?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×